# SDR MWEA97839

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 995576311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STRUCTURE BELOW BEAM NR 5 ON FWD ENTRY DOOR CRACKED OUTBD OF DOOR HANDLE TORQUE TUBE.  MTC REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-30.
